Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes floaters in the vision, numbness in the toes and intermittent diarrhea?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1176 Questions
Question
At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes, enlarged prostate, hyperacidity. Medications currently taking, Metformin, tamsulosin .4 mg, finasteride 5mg, atorvastatin 10 mg, omeprazole, over the counter, every other day or so.
Tue, 15 May 2018 in Vision and Eye Disorders
 
 
Answered by Dr. N. K. Misra 13 minutes later
Brief Answer:
These floaters are best ignored

Detailed Answer:
My dear,
Thanks for sending your query to us.
These two small floaters are best ignored.There is a jelly like substance at the back of eye called vitreous humour.This develops few fibrils as the age advances and those fibrills appear to you as floaters.
They have signifcance only when a bunch of them crops up overnight,then you have to report immediately,these small ones are very normal and if you kerp travking them then you can always trace them.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor